Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 53, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 20, 2007, 2:53 PM CDT for Lincoln County, Oneida County, Wisconsin. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2007, 2:53 PM CDT (19:53 UTC)
- Expired
- Jun 20, 2007, 3:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Lincoln County, WI, Oneida County, WI
The radar
The Green Bay radar (KGRB), 175 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 2:10 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 201953
SVRGRB
WIC069-085-202045-
/O.NEW.KGRB.SV.W.0053.070620T1953Z-070620T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
253 PM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 345 PM CDT
* AT 251 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WILLOW
RESERVOIR TO 18 MILES SOUTHWEST OF TRIPOLI...OR ALONG A LINE
EXTENDING FROM 21 MILES WEST OF RHINELANDER TO 18 MILES NORTH OF
MEDFORD...AND MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TOMAHAWK BY 320 PM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4568 9004 4583 8977 4536 8948 4513 8977
4513 9004
$$
RDM3 follow-up statements
000
WWUS53 KGRB 202004
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT WED JUN 20 2007
WIC069-085-202045-
/O.CON.KGRB.SV.W.0053.000000T0000Z-070620T2045Z/
ONEIDA-LINCOLN-
303 PM CDT WED JUN 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR LINCOLN AND ONEIDA COUNTIES...
AT 300 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. IN
ADDITION...RADAR INDICATES SOME ROTATION IN THE STORM...SO BE AWARE
THAT TORNADOES CAN SOMETIMES OCCUR WITH LITTLE NOTICE. THIS STORM
WAS LOCATED 6 MILES NORTHWEST OF BRADLEY...OR ABOUT 19 MILES WEST OF
RHINELANDER...MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HEAFFORD JUNCTION AND BRADLEY BY 310 PM...
IF ON OR NEAR A LAKE...GET OFF THE WATER AND MOVE INDOORS OR INSIDE
A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE
PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT
ON THE WATER IN A THUNDERSTORM
LAT...LON 4568 9004 4583 8977 4536 8948 4513 8977
4513 9004
$$
RDM000
WWUS53 KGRB 202013
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CDT WED JUN 20 2007
WIC069-085-202045-
/O.CON.KGRB.SV.W.0053.000000T0000Z-070620T2045Z/
ONEIDA-LINCOLN-
311 PM CDT WED JUN 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR LINCOLN AND ONEIDA COUNTIES...
AT 308 PM...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE
HAIL...AND DAMAGING WINDS WAS LOCATED NEAR HEAFFORD JUNCTION...OR
ABOUT 16 MILES WEST OF RHINELANDER...MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TOMAHAWK BY 320 PM...
ANOTHER PROBABLE SEVERE STORM WAS NEAR PRENTICE...MOVING SOUTHEAST
AT 40 MPH. IT WILL BE NEAR SPIRIT FALLS BY AROUND 330 PM.
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4568 9004 4583 8977 4536 8948 4513 8977
4513 9004
$$
RDM000
WWUS53 KGRB 202032 RRA
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT WED JUN 20 2007
WIC069-085-202045-
/O.CON.KGRB.SV.W.0053.000000T0000Z-070620T2045Z/
ONEIDA-LINCOLN-
330 PM CDT WED JUN 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR LINCOLN AND ONEIDA COUNTIES...
AT 325 PM...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE
HAIL...AND DAMAGING WINDS WAS LOCATED 9 MILES EAST OF HEAFFORD
JUNCTION...OR ABOUT 11 MILES SOUTHWEST OF RHINELANDER...MOVING
SOUTHEAST AT 30 MPH.
ANOTHER STRONG OR SEVERE THUNDERSTORM WAS NEAR SPIRIT FALLS...MOVING
SOUTHEAST AT 35 MPH. IT WILL BE IN CENTRAL LINCOLN COUNTY AROUND 345
PM.
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4568 9004 4583 8977 4536 8948 4513 8977
4513 9004
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:45 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 20, 1:45 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 145 PM CDT WED JUN 20 2007 .SHORT TERM...TONIGHT AND THURSDAY...MAIN FOCUS IS ON SVR TSTMS THIS AFTERNOON/EVENING. COMBINATION OF MODERATE INSTABILITY...STRONG SHEAR AND DYNAMIC FORCING WILL GENERATE SCT SVR TSTMS WITH DAMAGING WIND AND LARGE HAIL THIS AFTERNOON AND EVG. EXPECT THE FOCUS TO BE PRIMARILY OVER C/EC WI AFTER 00Z. TSTMS SHOULD SHIFT SOUTH OF THE FA LATER THIS EVG...WITH A LULL IN THE ACTIVITY LATE TONIGHT INTO THURSDAY MORNING. HAVE ADDED A CHC OF TSTMS BACK INTO THE FCST OVER C/EC WI THURSDAY AFTERNOON...AS ELEVATED INSTABILITY NORTH OF THE STALLED FRONTAL BOUNDARY WORKS ITS WAY BACK INTO THE AREA. GUIDANCE TEMPERATURES LOOK REASONABLE. .LONG TERM...THURSDAY NIGHT THRU NEXT WEDNESDAY. MEDIUM RANGE MODELS IN REASONABLE AGREEMENT THROUGH THIS FORECAST PERIOD. THE ECMWF IS STRONGER THAN THE UKMET AND GFS WITH AN UPPER LOW PASSING TO OUR SOUTHWEST FRIDAY NIGHT. THE NORTHWEST UPPER FLOW ARGUES FOR GENERALLY DRY WEATHER UNTIL THE UPPER FLOW FLATTENS EARLY NEXT WEEK. .AVIATION...A COLD FRONT WILL MOVE THROUGH THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING. STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS ARE POSSIBLE...BUT ACTIVITY WILL BE SCATTERED. THE FRONT WILL CLEAR THE AREA BETWEEN 00Z AND 03Z...AND THEN IT WILL BE VFR THE REST OF TONIGHT AND THURSDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RDM WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 20, 11:15 AM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1115 AM CDT WED JUN 20 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1115 AM CDT WED JUN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVER THE ENTIRE FORECAST AREA THIS AFTERNOON...AND OVER PORTIONS OF CENTRAL AND EAST CENTRAL WISCONSIN THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE STORMS OVER THE ENTIRE FORECAST AREA...ESPECIALLY FROM 3 PM TO 9 PM. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS OVER 60 MPH AND HAIL UP TO GOLF BALL SIZE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL WISCONSIN THURSDAY NIGHT AND ACROSS THE ENTIRE REGION FRIDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL AND FAR NORTHEAST WISCONSIN SUNDAY NIGHT AND MONDAY...AND ACROSS THE ENTIRE REGION MONDAY NIGHT AND TUESDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-564-211100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1115 AM CDT WED JUN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH GUSTY WINDS AND LARGE HAIL. A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING OVER THE BAY OF GREEN BAY...AND THE LAKE MICHIGAN WATERS ADJACENT TO DOOR COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE LAKE MICHIGAN WATERS FRIDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. ADDITIONAL THUNDERSTORMS ARE POSSIBLE NORTH OF STURGEON BAY SUNDAY NIGHT AND MONDAY...AND ACROSS THE ENTIRE REGION MONDAY NIGHT AND TUESDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. KIECKBUSCH WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 2:54 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Vilas | 66 min |
| Jun 20, 3:25 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Marinette | 55 min |
| Jun 20, 3:40 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 20 min |
| Jun 20, 3:45 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 45 min |
| Jun 20, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 45 min |
| Jun 20, 4:03 PM CDT | Severe Thunderstorm Warning | GRB | Langlade | 42 min |
| Jun 20, 4:20 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 55 min |
| Jun 20, 4:37 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 53 min |
| Jun 20, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 20 min |
| Jun 20, 4:48 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Marinette | 57 min |
| Jun 20, 5:02 PM CDT | Special Marine Warning | GRB | 73 min | |
| Jun 20, 5:18 PM CDT | Severe Thunderstorm Warning | GRB | Door | 57 min |
| Jun 20, 5:21 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 54 min |
| Jun 20, 5:46 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 29 min |
| Jun 20, 5:49 PM CDT | Special Marine Warning | GRB | 50 min | |
| Jun 20, 6:04 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 19 min |
| Jun 20, 6:12 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage | 63 min |
| Jun 20, 6:17 PM CDT | Special Marine Warning | GRB | 63 min | |
| Jun 20, 6:18 PM CDT | Severe Thunderstorm Warning | GRB | Door | 27 min |
| Jun 20, 6:21 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 28 min |
| Jun 20, 6:47 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 58 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.